English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Global Prescribed Mean Curvature foliations in cosmological spacetimes II

MPS-Authors

Henkel,  Oliver
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

2761.pdf
(Preprint), 273KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Henkel, O. (2002). Global Prescribed Mean Curvature foliations in cosmological spacetimes II. Journal of Mathematical Physics, 43, 2466-2485.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-552A-A
Abstract
This paper is devoted to the investigation of global properties of prescribed mean curvature (PMC) foliations in cosmological space-times with local U(1)xU(1) symmetry and matter described by the Vlasov equation. It turns out that these space-times admit a global foliation by PMC surfaces as well, but the techniques to achieve this goal are more complex than in the cases considered in Paper I [Henkel (2002)]